RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 113–117 (Mi cheb273)  

The mean value for Weyl sum over the ring of algebraic integers

A. V. Kokorev

Orel State University

Abstract: The estimates of the mean value trigonometrical Weyl sum in a rational number field are given in the paper [1] of Arkhipov G. I. The estimates of the mean value trigonometrical sum in real algebraic numbers is found in the present article.

Keywords: the mean value theorem, trigonometrical sums.

Full text: PDF file (210 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 23.05.2013

Citation: A. V. Kokorev, “The mean value for Weyl sum over the ring of algebraic integers”, Chebyshevskii Sb., 14:2 (2013), 113–117

Citation in format AMSBIB
\Bibitem{Kok13}
\by A.~V.~Kokorev
\paper The mean value for Weyl sum over the ring of algebraic integers
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 113--117
\mathnet{http://mi.mathnet.ru/cheb273}


Linking options:
  • http://mi.mathnet.ru/eng/cheb273
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:95
    Full text:52
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020